This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
2G. Barles and B. Perthame . Exit time problems in optimal control and the vanishing viscosity method. SIAM J. Control Optim. 26 (1988), 1133–1148.
4A. Bensoussan , L. Boccardo and F. Murat . Homogenization of elliptic equations with principal part not in divergence form and Hamiltonian with quadratic growth. Comm. Pure Appl. Math. 39 (1986), 769–805.
7M. G. Crandall and P. L. Lions . Viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 277 (1983), 1–42.
9L. C. Evans . A convergence theorem for solutions of nonlinear second order elliptic equations. Indiana Univ. Math. J. 27 (1978), 875–887.
12N. Fusco and Moscariello . On homogenization of quasilinear divergence structure operators. Ann. Mat. Pura Appl. 146 (1987), 1–13.
14D. Gilbarg and N. S. Trudinger . Elliptic Partial Differential Equations of Second Order, 2nd edn (Berlin: Springer, 1983).
17R. Jensen . The maximum principle for viscosity solutions of fully nonlinear second order partial differential equations. Arch. Rational Mech. Anal. 101 (1988), 1–27.
21G. Papanicolaou and S. R. S. Varadhan . A limit theorem with strong mixing in Banach space and two applications to stochastic differential equations. Comm. Pure Appl. Math. 26 (1973), 497–524.
22M. Pinsky . Differential equations with a small parameter and the central limit theorem for functions denned on a finite Markov chain. Z. Wahrsch. Verw. Gebiete 9 (1968), 101–111.